# SDR TSAA0057142

- Difficulty date: May 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 65C321027
- Condition: Gouged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LT MLG BEAM AT THE OUTBOARD STABILIZER ATTACH POINT.  REPAIR CONSISTS OF BLENDING OUT GOUGE AND REAMING OUT FASTENER HOLES AND INSTALLATIONS OF BUSHINGS IAW ECO 3146.  AIRCRAFT RETURNED TO SERVICE.  (M)
